# SDR MASA2008102400750

- Difficulty date: October 24, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N988HA
- Make and model: Dhav DHC8202
- Aircraft serial: 426
- Aircraft time: 33,572 hours, 32,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2805 PHX - CREW REPORTED HAVING AN EMERGENCY EXIT LIGHT COVER MISSING.  MX REPLACED LENS.
